# SDR MWEA030242

- Difficulty date: June 9, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 76,824 hours, 64,598 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S SEAT BELT BROKE.  RESECURED SEAT BELT AT MOUNT.
